# SDR VNAA202504020029

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION ON SEAT TRACKS LBL 27 (1E/A), LBL 9 (1E/A), RBL 9 (1E/A) BTW FS349.00 TO FS477.40. CORROSION ON SEAT TRACKS, LBL 9 (1E/A), RBL 9 (1E/A) BTW FS349.00 TO FS477.40 WERE  EVALUATED EXCESSIVE DAMAGE PER CRJ-900 SRM 53-21-49-101-001-A01 PAR.3 B,FIG. 53-21-49-991-804 (SHEET 4 OF 4) AND REPLACE PER CRJ-900 AMM 53-00-49-400-801 CONFIG. A12, CORROSION SEAT TRACK LBL 27 BTW FS349.00 TO FS477.40 WAS 
REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 PAR.5.D AND WAS FOUND   WITHIN LIMITS PER CRJ900 SRM 53-21-49-101-001-A01 AND FIG. 53-21-49-991-804 (SHEET 1 TO 4"
